# SDR CHQA201200030

- Difficulty date: January 19, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N374SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145544
- Aircraft time: 26,622 hours, 22,068 cycles
- Engine: Allsn AE3007A
- Engine time: 17,121 hours, 15,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14004213607
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RIGHT OMEGA BEAM ANGLE WAS FOUND TO BE CRACKED OVER THE WING BOX. THE RIGHT OMEGA BEAM ANGLE WAS REPAIRED IN ACCORDANCE WITH SRM 53-23-02.
